# SDR QXEA2009031800186

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 18,361 hours, 13,353 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Relay
- Part number: M210D4N
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- RIGHT ENGINE DEGRADED CAUTION MESSAGE ON DEPARTURE. RETURNED TO THE FIELD. LANDING UNEVENTFUL. REPLACED R ENG T2 SENSOR/ HEATER RELAYS K20 AND K22. IAW CRJ-700 AMM TASKS 24-05-07-000-801 AND 24-05-07-400-801. OPS TEST GOOD. RETURNED TO SERVICE.
